# SDR IPXA2016041001875

- Difficulty date: March 15, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 51,706 hours, 17,309 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T324115
- Condition: Damaged
- Location: Bs 1307-1582
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PS1,  SKIN SECTION BS 1307-1582 STR 37L-37R DAMAGED.  R & R SKIN.
